advertisement
Question
Posted by: chant | 2006/11/15

sores

i went to my gynae last week with very painful sores on my vagina - he says it is probably a form of herpes, and I was given anti-virals and antibiotics and cream for thrush. Now I had a bad bout of gastro on the weekend and some of the pills may have been vomited out, is this a problem?
Also, doctor said that it is something that is often just in our bodies, I was so worried this is a sexually transmitted disease from my husband -the dr says it cold even be from oral sex if my husband had a mouth ulcer?
thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the sores resolve, you probably do not need to worry about wheteh the tablets were absorbed.
Herpes is usually sexually transmitted. Have a look at www.herpes.com for more information.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement